BC pill and orgasms (lack of)

iVillage Member
Registered: 08-09-2010
BC pill and orgasms (lack of)
4
Wed, 12-15-2010 - 8:44pm

I will go to the BC pill board and see my doc after I post here, but i am just curious and have some questions.

iVillage Member
Registered: 08-01-2006
Thu, 12-16-2010 - 8:42am

Here is the response I posted to you elsewhere.

BCP's usually help stop cysts from forming.

I had taken BCP for many years and don't ever remember having a problem with orgasms. I do know what you mean about masturbating and getting the intense feeling. That has happened to me at times when I would try masturbating. I just can't stop myself from tensing up and stopping, either. If possible, you need to try and get yourself to relax, maybe concentrate on something/someone else.

When you're having sex with a partner and he's inside you, is he or your stimulating your clit? Most women need that in order to orgasm. Take a look at this website: http://the-clitoris.com/. It's filled with some great information.



28999825.jpg picture by nhgal2006

iVillage Member
Registered: 04-21-2008
Fri, 12-17-2010 - 12:46pm

Hi,

I couldn't find any info about the pill preventing women from having orgasms but I did find one article that says it might lower a woman's sex drive.

http://www.ivillage.com/could-pill-lower-womans-sex-drive/4-a-156451?ice=iv:mb:msg:tp

Photobucket

iVillage Member
Registered: 08-09-2010
Sat, 12-18-2010 - 8:06am

thanks.

iVillage Member
Registered: 04-21-2008
Mon, 12-20-2010 - 8:21am

That's good news!

Photobucket